# SDR IPXA2025040277721

- Difficulty date: March 21, 2025
- Submitted: April 2, 2025
- Operation: Air carrier
- Aircraft: N289UP
- Make and model: Doug MD-11F
- Aircraft serial: 48455
- Aircraft time: 107,451 hours, 21,886 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: ABA70544
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

**SDR FILED OPEN** STR- FOUND BENT FUSELAGE SKIN ABOVE RADOME RH HINGE. ATA 53 OUT OF SEQUENCE VERIFIED STEP 2 AND 6 AND 7 RII
